# SDR CALA2023121503650

- Difficulty date: November 28, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 75,992 hours, 32,900 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Sheared
- Location: R/H Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED TWO SHEARED HIGH LOCKS, ONE ON EACH SIDE ( FWD AND AFT) OF THE HING AND ACTUATOR FITTING FOR THE R/H MLG DOOR AT KEELBEAM. FASTENERS HAVE BEEN REMOVED AND FASTENER LOCATION IS R3 AND R9.  OLD FASTENERS MEASURE .0265 REPLACED R3 & R9 FASTENERS PER EC/RA5330-07177 AND SRM 51-42-11 LOCKED FOR MAINTENANCE FERRY TO LCQ. RH MLG DOOR AT KEEL BEAM, TWO EACH SHEARED HIGH LOCKS ON THE REF EC/RA 5330-07177, NO CRACKS WERE NOTED AT THIS TIME. REF EC/RA 5330-07177- AIRCRAFT HAS BEEN RESTORED AND OPERATIONAL HINGE & ACT FITTING HAVE BEEN WORKED IN ACCORDANCE WITH  CHECKS COMPLETED. AIRCRAFT IS READY FOR MAINTENANCE FERRY. EC/RA 5330-07177. EA 5330-04821 WAS NOT WORKED, DUE TO HAVING THE EC/RA 5330-07177 FOR WORK ACCOMPLISHMENT AND DIRECTION.  LATEST REVISION OF ECRA 5330-07180 ON OR BEFORE 14-DEC-24. ACCOMPLISH A PERMANENT REPAIR ON THE RT MLG DOOR ACTUATOR FITTING REPAIRED HOLES R3, R9, R18 & R20 PER PART 3 OF THE OK TO DIP  PERMANENT REPAIR ON THE RT MLG DOOR ACTUATOR FITTING TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED HOLES R3, R9, R18 & R20 PER PART 3 OFTHE LATEST REVISION OF ECRA 5330-07180 ON OR BEFORE 14-DEC-24. ITEM UNLOCKED FOR CLEARING ACTION REPAIRED ON THE RT MLG DOOR ACTUATOR FITTING IAW ECRA QC 5330-07180. NEEDS DIP GENERATED TO ACCOMPLISH A PERMANENT REPAIR ON THE RH MLG DOOR ACTUATOR FITTING REPAIRED HOLES R3, R9, R18 & R20 PER PART 3 OF / THE LATEST REVISION.
